Оцінка модуля неперервності кватерніонного сингулярного інтеграла Коші

Герус, О. Ф. (2010) Оцінка модуля неперервності кватерніонного сингулярного інтеграла Коші. Український математичний журнал, 62 (10). pp. 1428-1435. ISSN 1027-3190

[img]
Preview
Text
Download (236kB) | Preview

Abstract

Доведено верхню оцінку модуля неперервності кватерніонного сингулярного інтеграла Коші через модуль неперервності підінтегральної функції та метричну характеристику кривої

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 24 Oct 2014 09:49
Last Modified: 15 Aug 2015 09:16
URI: http://eprints.zu.edu.ua/id/eprint/13319

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics